Dr. Suleyman Ulusoy has been an Associate Professor in Mathematics in the Mathematics and Natural Sciences Department since the Spring of 2017, teaching undergraduate mathematics courses. Before joining AURAK, he served as a teaching assistant at Georgia Institute of Technology and in postdoctoral research positions at the University of Oslo in Norway, where he worked with the partial differential equations research group and the University of Maryland.
Dr. Suleyman earned both his Ph.D in Mathematics in 2007 and his Master of Science in Applied Mathematics in 2003 from Georgia Institute of Technology in Atlanta, Georgia, USA. He earned both of his Bachelor’s degrees in Mathematics and Mathematics Education from the Middle East Technical University in Ankara, Turkey in 2000.
Dr. Suleyman’s research interests concern nonlinear partial differential equations, nonlinear (visco) elasticity, hyperbolic conservation laws, quasilinear hyperbolic-parabolic systems, inverse problems, optimal mass transport theory, dissipative dynamical systems, kinetic theory, non-local equations, differential equations with measure data, applied analysis, applied mathematics and numerical analysis of PDEs. Dr. Ulusoy has more than 25 published papers in prestigious journals and he has given talks at international conferences around the world. He is an avid researcher and is currently collaborating on projects with researchers in various parts of the world.
- Eric A. Carlen and S. Ulusoy, An entropy dissipation–entropy estimate for a thin film type equation, Communications in Mathematical Sciences, Vol. 3, No.2, pp. 171-178, 2005.
- S. Ulusoy, A new family of higher order nonlinear degenerate parabolic equations, Nonlinearity, 20, pp. 685-712, 2007.
- Eric A. Carlen and S. Ulusoy, Asymptotic equipartition and long time behavior of solutions of a thin-film equation, Journal of Differential Equations, Volume 241, Issue 2, pp. 279-292, 2007.
- S. Ulusoy, The Mathematical Theory of Thin Film Evolution, PhD Thesis, Georgia Institute of Technology, 2007.
- S. Ulusoy, On a new family of degenerate parabolic equations, Applied Mathematics Research Express, Vol. 2007: article ID abm010, 28 pages, 2007.
- Kenneth H. Karlsen, Francesco Petitta and S. Ulusoy, A duality approach to problems involving fractional laplacian and measure data, Publicacions Matematiques, Vol. 55, No.1, pp. 151-161, 2011.
- Kenneth H. Karlsen and S. Ulusoy, Stability of entropy solutions for Levy mixed hyperbolic-parabolic equations, E. Journal of Differential Equations, No. 116, 23 pp., 2011.
- Stuart S. Antman and S. Ulusoy, The Asymptotics of Heavily Burdened Viscoelastic Bodies, Quarterly of Applied Mathematics 70, 437-467, 2012.
- F. T. Akyildiz, S. Tatar, S. Ulusoy, Existence and Uniqueness for a nonlinear inverse reaction-diffusion problem with a nonlinear source in higher dimensions, Mathematical Methods in the Applied Sciences, 36, 2397-2402, 2013.
- Y. Liu, S. Tatar, S. Ulusoy, Quasi-solution approach for a two dimensional nonlinear inverse diffusion problem, Applied Mathematics and Computation, 219, no. 23, 10956-10960, 2013.
- S. Tatar and S. Ulusoy, A uniqueness result in an inverse problem for a space-time fractional diffusion equation, E. Journal of Differential Equations, 258, 1-9, 2013.
- R. Tinaztepe, S. Tatar and S. Ulusoy, Identification of the density dependent coefficient in an inverse reaction-diffusion problem from a single boundary data, E. Journal of Differential Equations, 21, 1-14, 2014.
- Eric A. Carlen and S. Ulusoy, Localization, Smoothness, and Convergence to Equilibrium for a Thin Film Equation, Discrete and Continuous Dynamical Systems A, 34(11), 4537-4553, 2014.
- S. Tatar, R. Tinaztepe and S. Ulusoy, Determination of an unknown source term in a space-time fractional diffusion equation, J. Fractional Calculus and Applications, 6(2), 94-101, 2015.
- Stuart S. Antman and S. Ulusoy, Global Attractors for Quasilinear Parabolic-Hyperbolic Equations Governing Longitudinal Motions of Nonlinearly Viscoelastic Rods, Physica D, 291, pp 31-44, 2015.
- S. Tatar and S. Ulusoy, An inverse source problem for a one dimensional space-time fractional diffusion equation, Applicable Analysis, 94, 11, 2233-2244, 2015.
- Z. Liu, S. Tatar, S. Ulusoy and M. Zeki, Structural stability for the Morris-Lecar neuron model, Applied Mathematics and Computation, Volume 270, 261-268, 2015.
- S. Tatar and S. Ulusoy, An inverse coefficient problem for a nonlinear reaction diffusion equation with a nonlinear source, E. Journal of Differential Equations, 245, 1-10, 2015.
- Stuart S. Antman and S. Ulusoy, Asymptotics and Attractors for Quasilinear Parabolic-Hyperbolic Systems Governing the Motions of Heavily Burdened Deformable Bodies, Vietnam J. of Mathematics, 44(1)(Special Volume dedicated to Eberhard Zeidler), 133–152, 2016.
- R. Tinaztepe, S. Tatar and S. Ulusoy, Simultaneous inversion for the exponents of the fractional time and space derivatives in the space-time fractional diffusion equation, Applicable Analysis, 95(1), 1–23, 2016.
- Kenneth H. Karlsen and S. Ulusoy, On a hyperbolic Keller-Segel system with degenerate nonlinear fractional diffusion, Networks and Heterogenous Media, 11(1), 181–201, 2016.
- S. Ulusoy, A Keller-Segel type system in Higher Dimensions, Annales de l’Institut Henri Poincare/Analyse nonlineaire, 34(4), 961-971, 2017.
- S. Tatar and S. Ulusoy, An inverse problem for a nonlinear diffusion equation with time-fractional derivative, Journal of Inverse and Ill-posed problems, 25(2), 185-193, 2017.
- Stuart S. Antman and S. Ulusoy, Blow up of Solutions for the Planar Motions of Rotating Nonlinearly Elastic Rods, International Journal of Non-Linear Mechanics, 94, 28-35, 2017.
- S. Tatar and S. Ulusoy, Analysis of direct and inverse problems for a fractional elastoplasticity model equation, FILOMAT, 31(3), 699-708, 2017.
- H. Bae, S. Ulusoy, Global well-posedness of the nonlinear nonlocal Cauchy problem arising in elasticity, E. Journal of Differential Equations, 55, 1-7, 2017.
- Eric A. Carlen and S. Ulusoy}, Dissipation for a non-convex gradient flow problem of a Patlack-Keller-Segel type for densities on R^n, n >= 3, submitted.